# SDR SWAA2024112756298

- Difficulty date: November 4, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE INTERNAL STRUCTURE DOOR CUTOUT LOCATED BS 460 FWD SIDE AND S-18R WL 174 AT FWD CARGO COMPARTMENT 2024-672503<[01] REPLACED ANGLE (SHEAR TIE) AND FASTENERS LOC. INTERNAL STRUCTURE DOOR CUTOUT LOCATED BS 460 FWD SIDE AND S-18R WL 174 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A3250; SHEET: 108; REV: A; DWG 143A8230; SHEET: 1; REV: D. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE (SHEAR TIE) AND FASTENERS LOC. INTERNAL STRUCTURE DOOR CUTOUT LOCATED BS 460 FWD SIDE AND S-18R WL 174 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A3250; SHEET: 108; REV: A; DWG 143A8230; SHEET: 1; REV: D.  SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII.
